# SDR HNAA2023011700032

- Difficulty date: December 9, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY, CORROSION FOUND ON THE CROSSBEAM SPLICE, BETWEEN FR 23- 24 ....  RAR GALLEY, CROSSBEAM SPLICE, BETWEEN FR 23- 24 IAW EMB 145 SRM 51-40-02.
